# SDR GTIA2024032638022

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 26,542 hours, 11,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27163
- Condition: No Test
- Location: Fwd Galley
- Part time: 2,224 hours, 1,011 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE WILL NOT TEST-REPLACED FWD GALLEY MEGAPHONE AS REQ. NORMAL OPS. REF. A321 DRAWING EMER. EQUIP.
